On common fixed point of a function and its derivative

Mohamad Muslikh, Adem Kilicman

Abstract


In this article, we present a common fixed point of a function with its derivative function. The existence of common fixed point is shown through a pair of commutative, weakly commutative, and compatible mapping. This result is relatively new for the pair raised was between functions with their derivatives.

Full Text: PDF

How to Cite this Article:

Mohamad Muslikh, Adem Kilicman, On common fixed point of a function and its derivative, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 359-371

Copyright © 2017 Mohamad Muslikh, Adem Kilicman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.